| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
12/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer that the introducer scrunched up as it was inserted thru the skin.This malfunction was not noted as i attempted to insert into the patient's vein, when he yelled in pain, i withdrew it and then noted the problem.Rn had to use a new introducer to continue the procedure.No other information was provided.